Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on birth control for a little over a year. I recently haven't been taking my pills like I should be. I think I missed 4 or 5 days worth of pills now. I had unprotected sex and my boyfriend came inside and I used vaginal contraceptive foam like 45 min after. The next morning I went to the bathroom and the foam came out and it was a pinkish color.. I didn't really think anything of it. Sooo I figured that the foam irritated my insides. 8-| Then the next day I started spotting a brownish red color and then a few days after that it turned into a mild bleeding.. All of that only lasted about 5 days and then it stopped. 3 or 4 days after I thought it was done and over with I started having the brownish red stuff come out again!! >:( When I went to the bathroom thats when I started bleeding. Its heavy and I have cramps soo freakin bad. :'( So far its only been a day. I have about a week untill I get on the active pills of the birth control. But i've been thinking about waiting till the bleeding and the brown stuff stops and I'll start a new pack of pills. Has anyone experienced anything like this? OR Does anyone know what this means? Could I possibly be preg-o? %-) Thanks to whoever replys to this!!

Loading...

the same thing happened to me. AND i'm so confused.. have you figured anything out yet? cause this happening to me. and i'm on day five. i am SO confused. but i have never took a pill. 
Reply

Loading...